# SDR DALA2023101808583

- Difficulty date: October 16, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 70,013 hours, 26,400 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3770 -ATB/UFC- RETURNED TO MIA DUE TO ELECTRIC STAB TRIM INOP. CORRECTIVE ACTION: REPLACED STAB TRIM MOTOR AND RELAY R00064. OPS CHECKS GOOD.
